MAUDE Adverse Event Report: COVIDIEN BALLOON SLG 24FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN BALLOON SLG 24FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 724150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there was a spontaneous burst of the button cuff.The patient was in decubitus dorsal, infusing artisanal diet as usual and parent noticed intense leakage, when he looked at the button the same, it was already slightly externalized, the nursing technician on duty also saw it and when they picked up the button they saw it was leaving due to spontaneous rupture of the cuff.Additional information was provided stating that the saline solution had already leaked, as the balloon burst.Then the probe was loose, loose allowing the leak of the diet through the ostomy.

Brand Name
BALLOON SLG 24FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10217791
Report Number9612030-2020-02514
Device Sequence Number16667854
Product Code KNT
UDI-Device Identifier10884521011397
UDI-Public10884521011397
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number724150
Device Catalogue Number724150
Device Lot Number706280264X
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date07/01/2020
Patient Sequence Number1